# SDR 03FDEA01933

- Difficulty date: November 11, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP, FOUND OUTBOARD HINGE PIVOT HOLE NR 1 OUTBOARD FLANGED SIDE CORRODED.  RT I/B FLAP O/B HINGE PIVOT HOLE NR 1 O/B FLANGED SIDE CORROSION REPAIRED AS PER   FEDEX EA 1-5750-74251,  WING - RT I/B TRAILING EDGE FLAP- HINGE BRACKET CORRODED.
